# SDR SWIA202164172

- Difficulty date: November 28, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOOR SEAT TRACK HAS AREAS OF CORROSION AT ALONG LENGTH OF SEAT TRACK, FROM FS 477.0 TO FS 693.0   (C CHECK RO 02-03-22)   REMOVED AND REPLACED RBL 9  FROM  FS 477.0 TO FS 693.0  FLOOR SEAT -TRACK P/N SH670-33425-3 REF CRJ 700 AMM 53-00-49-000-801 (CONFIG A03 ) AND CRJ 700 AMM 53-00-49-400-801 ( CONFIG A03 )
